zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global stability of a delayed SIRS epidemic model with a non-monotonic incidence rate. (English) Zbl 1242.92053
SIRS epidemic models with latent periods and specific non-monotone incidence rates are investigated. By applying monotone iterative techniques, the authors establish sufficient conditions for the global asymptotic stability of the endemic equilibrium of the system which gives a partial answer to an open problem of {\it H.-F. Huo} and {\it Z.-P. Ma} [Dynamics of a delayed epidemic model with non-monotonic incidence rate. Commun. Nonlinear Sci. Numer. Simul. 15, No. 2, 459--468 (2010; Zbl 1221.34197)]. Moreover, combining both monotone iterative techniques and Lyapunov functional techniques for the SIRS model by perturbations, they derive another type of sufficient conditions for the global asymptotic stability of the endemic equilibrium.

34D23Global stability of ODE
34C60Qualitative investigation and simulation of models (ODE)
34D05Asymptotic stability of ODE
Full Text: DOI
[1] Anderson, R. M.; May, R. M.: Population biology of infectious diseases: part I, Nature 280, 361-367 (1979)
[2] Capasso, V.: Mathematical structure of epidemic systems, Lect. notes in biomath. 97 (1993) · Zbl 0798.92024
[3] Hethcote, H. W.; Tudor, D. W.: Integral equation models for endemic infectious diseases, J. math. Biol. 9, 37-47 (1980) · Zbl 0433.92026 · doi:10.1007/BF00276034
[4] Huo, Hai-Feng; Ma, Zhan-Ping: Dynamics of a delayed epidemic model with non-monotonic incidence rate, Commun. nonlinear sci. Numer. simul. 15, 459-468 (2010) · Zbl 1221.34197 · doi:10.1016/j.cnsns.2009.04.018
[5] Mccluskey, C. C.: Complete global stability for an SIR epidemic model with delay--distributed or discrete, Nonlinear anal. Real world appl. 11, 55-59 (2010) · Zbl 1185.37209 · doi:10.1016/j.nonrwa.2008.10.014
[6] Xiao, D.; Ruan, S.: Global analysis of an epidemic model with nonmonotone incidence rate, Math. biosci. 208, 419-429 (2007) · Zbl 1119.92042 · doi:10.1016/j.mbs.2006.09.025
[7] Xu, R.; Ma, Z.: Stability of a delayed SIRS epidemic model with a nonlinear incidence rate, Chaos solitons fractals 41, 2319-2325 (2009) · Zbl 1198.34098 · doi:10.1016/j.chaos.2008.09.007
[8] Xu, R.; Ma, Z.: Global stability of a SIR epidemic model with nonlinear incidence rate and time delay, Nonlinear anal. Real world appl. 10, 3175-3189 (2009) · Zbl 1183.34131 · doi:10.1016/j.nonrwa.2008.10.013
[9] Yang, Y.; Xiao, D.: Influence of latent period and nonlinear incidence rate on the dynamics of SIRS epidemiological models, Discrete contin. Dyn. syst. Ser. B 13, 195-211 (2010) · Zbl 1187.34121 · doi:10.3934/dcdsb.2010.13.195